# SDR CALA2017040700863

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 20JK, 33JK, AND  37JK SEAT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LIGHTS AND TESTED NORMAL IAW CMM 25-24-68, REV 2.
